# SDR SIMA981973

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326AE
- Make and model: Saab 340B
- Aircraft serial: 340B326
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253720209
- Condition: Corroded
- Location: Bs 659
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - SEAT TRACK 18.3L AT STA 659 WAS FOUND CORRODED BEYOND MM LIMITS.  CUT OUT 48 INCH SECTION OF SEAT TRACK.  FABRICATED AND INSTALLED REPAIR SECTION OF SEAT TRACK.  AIRCRAFT RETURNED TO SERVICE.  (X)
